# SDR DALA13053430956

- Difficulty date: October 16, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 62,307 hours, 46,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1117-1079
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN COMPOSITE MATERIAL LATERAL SLANT SUPPORTS AT BS 1117 AND 1079 BETWEEN LONGERONS 26-28L, AFT CARGO BAY.   SLANT SUPPORTS WERE REPLACED IAW ER/A 413029-14 MA REV D.
